# SDR AWXA9900265

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6546431279
- Condition: Worn
- Location: Lt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, WEAR MARK IN UPPER SURFACE OF LT O/B FOREFLAP MID SECTION.  REMOVED FOREFLAP, REPAIRED PER ER 3-57-52-162, REINSTALLED FOREFLAP AND OPERATIONALLY CHECKED OK PER AWA T/C R3M27002.
